Folgen
Yi Zhou
Yi Zhou
Professor of School of Mathematical Sciences, Fudan University
Bestätigte E-Mail-Adresse bei fudan.edu.cn
Titel
Zitiert von
Zitiert von
Jahr
Global solutions for incompressible viscoelastic fluids
Z Lei, C Liu, Y Zhou
Archive for Rational Mechanics and Analysis 188 (3), 371-398, 2008
2252008
Global classical solutions for general quasilinear hyperbolic systems with decay initial data
L Ta-Tsien, Z Yi, K De-Xing
Nonlinear Analysis: Theory, Methods & Applications 28 (8), 1299-1332, 1997
168*1997
BKM's criterion and global weak solutions for magnetohydrodynamics with zero viscosity
Z Lei, Y Zhou
arXiv preprint arXiv:0901.2683, 2009
1492009
BREAKDOWN OF SOLUTIONS TO Du+ ut=\ u\
TT Li, Y Zhou
DYNAMICAL SYSTEMS 1 (4), 503-520, 1995
143*1995
Global existence of classical solutions for the two-dimensional Oldroyd model via the incompressible limit
Z Lei, Y Zhou
SIAM journal on mathematical analysis 37 (3), 797-814, 2005
1322005
Blow Up of Solutions to Semilinear Wave Equations with Critical Exponent in High Dimensions*
Y Zhou
Chinese Annals of Mathematics, Series B 28 (2), 205-212, 2007
1142007
Cauchy problem for semilinear wave equations in four space dimensions with small initial data
Y Zhou
J. Differential Equations 8, 135-144, 1995
1091995
Remarks on the blowup criteria for Oldroyd models
Z Lei, N Masmoudi, Y Zhou
Journal of Differential Equations 248 (2), 328-341, 2010
922010
Global existence for a 2D incompressible viscoelastic model with small strain
Z Lei, C Liu, Y Zhou
Communications in Mathematical Sciences 5 (3), 595-616, 2007
772007
Global classical solutions to quasilinear hyperbolic systems with weak linear degeneracy
Y Zhou
Chinese Annals of Mathematics 25 (01), 37-56, 2004
762004
Blow up of solutions to the Cauchy problem for nonlinear wave equations
Y Zhou
Chinese Annals of Mathematics 22 (03), 275-280, 2001
742001
Life-span of classical solutions to nonlinear wave equations in two space dimensions
L Ta-Tsien, Z Yi
Journal de mathématiques pures et appliquées 73 (3), 223-249, 1994
74*1994
Life-span of classical solutions to fully nonlinear wave equations—II
L Ta-Tsien, Z Yi
Nonlinear Analysis: Theory, Methods & Applications 19 (9), 833-853, 1992
74*1992
Life-span of solutions to critical semilinear wave equations
Y Zhou, W Han
Communications in Partial Differential Equations 39 (3), 439-451, 2014
712014
Blow up of classical solutions to□ u=| u| 1+ α in three space dimensions
Y Zhou
J. Partial Differential Equations 5 (3), 21-32, 1992
681992
LIFE-SPAN OF CLASSICAL-SOLUTIONS TO SQUARE-U=/U/P IN 2 SPACE DIMENSIONS
Y Zhou
CHINESE ANNALS OF MATHEMATICS SERIES B 14 (2), 225-236, 1993
66*1993
On abstract Strichartz estimates and the Strauss conjecture for nontrapping obstacles
K Hidano, J Metcalfe, H Smith, C Sogge, Y Zhou
Transactions of the American Mathematical Society 362 (5), 2789-2809, 2010
642010
Blow-up of solutions to semilinear wave equations with variable coefficients and boundary
Y Zhou, W Han
Journal of Mathematical Analysis and Applications 374 (2), 585-601, 2011
632011
Weak linear degeneracy and global classical solutions for general quasilinear hyperbolic systems
L Ta-Tsien, Z Yi, K De-Xing
Communications in partial differential equations 19 (7-8), 1263-1317, 1994
60*1994
A note on the life-span of classical solutions to nonlinear wave equations in four space dimensions
TT Li, Z Yi
Indiana University Mathematics Journal 44 (4), 1207-1248, 1995
541995
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20